advertisement
Question
Posted by: Katey | 2004/11/08

Preggies or not???

Hi ladies

I have not been on the pill for 6 months and I then decided to go back on the pill. I only drank 1/2 of the packet and stopped again about 2 days before ovulating. A day or two after I stopped I had "spotting". Now just before I was suppose to have my periods I had bleeding for about 2 days. It was very light and dark in colour. My nipples have been sore and I am suffering from heartburn. Could I be preggies or is it my body adjusting to the hormone changes?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Your body is adjusting. It is not advisable to stop in the middle of a packet as you will get the symptoms you describe. As your period is late, chcek a pregnancy test just to be sure.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Francis | 2004/11/08

Hard to say, cause stopping the pill in the middle of a cycle could do all this to you. If you had intercourse during your ovulation time then you should do a pregnancy test. it should show now if you are pregnant.

Reply to Francis
Posted by: Katey | 2004/11/08

I forgot to mention that I was suppose to start my period today and there is nothing.

Reply to Katey

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement